I was just prescribed seroquel today. I looked at some of the reveiws on here and I'm not so sure I'm gonna like it! A lot of people said they had weight gain, I already have that problem. My doctor said that she only had a few people that had the weight gain problem but it seems that most of the people in the reveiws had that problem. Is that one of the only problems?
30 Sep 2009
Actually, Seroquel causes some people to not feel as hungry also. Psych meds make different people feel differently. I'd suggest that you make sure to have gum and hard candy on hand because it does give you dry mouth. Also, be aware that it tends to make you drowsy the first few times you take it. Good luck; hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cutting. My s/o is having a fit since he does'n't want to have to deal with another hospital bill. I feel like crap, am extremely ...
4 answers • 16 Nov 2009
... has a bad attitude on life. he is on seroquel because he use to be on meth. He has been clean for about 6 years but I don't know how he will ...
2 answers • 24 May 2010
My head has been hurting BAD for a few days and I have been weak and very fatigued. I don't know if its from coming off the medication or the ...
2 answers • 23 Sep 2011
It iss known that it is antisicotic. What is favorable to sleep problem. What good & bad of it. I like to answered people with experience with ...
3 answers • 3 Jan 2012
I was switched to seroquel in the beginning of december in order to take water pills which are not compatible with lithium. A very bad decision for ...
2 answers • 25 Feb 2015